# SDR ABXA20111108138

- Difficulty date: November 8, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 81,096 hours, 37,811 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 113T15473
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER T/E PANEL SUPPORT CRACKED FWD OF O/B FLAP AT O/B FLAP TRACK WS 825.2.  FABBED NEW BRACKET FROM 7075-0 .063 PO 408455711 HEAT TREATED BRACKET TO 7075-76, LOCATED HOLES AND INSTALLED BRACKET IAW B767 SRM 51-40-02. GROUNDED.
